# SDR AALA201604259002

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 37,266 hours, 27,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4AD0A
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER LIGHT ON WITH SWITCH 4WL IN OFF POSITION.  REPLACED SWITCH & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW ESPM 20-45-21 & AMM 33-51-00.
